# SDR UIEA2017110902214

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,256 hours, 17,611 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED, SYSTEM 1.   PERFORMED RADAR BITE CHECKED AND OPS CHECKED, NO FAULTS FOUND IAW MM 34-43-00.
